# SDR GTIA030347

- Difficulty date: May 14, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT ELEVATOR STATION XHR 11 TWO DOUBLER CRACKED, DAMAGE.  REMOVED DAMAGED UPPER AND LOWER TWO DOUBLERS.  FABRICATED TWO DOUBLERS.  INSTALLED FABRICATED DOUBLERS.  (M)
